# SDR VNAA0401010

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 22,615 hours, 20,133 cycles
- Engine: Pwa PW119B
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 8409
- Part serial: 539
- Condition: Failed
- Location: Pitch Trim
- Part time: 6,269 hours, 5,614 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW RECEIVED A PITCH TRIM ASSYM CAS MESSAGE.  AIRCRAFT RETURNED TO PHL.  MAINTENANCE INSPECTED AND CHANGED THE LT AND RT ELEVATOR TRIM ACTUATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE DONE ACCORDING TO DORNIER MAINTENANCE MANUAL 27-00-00.  AIRCRAFT WAS RELEASED FOR SERVICE.
